# SDR SWAA2013091820204

- Difficulty date: September 1, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N317WN
- Make and model: Boeing 737-3Q8
- Aircraft serial: 24068
- Aircraft time: 71,941 hours, 50,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545819
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NLG WW WEB CRACKED AT BS 243.7+3.5," WL 169.  REPAIRED WEB IAW SRM.
